Title

Global attractivity results in partially ordered complete metric spaces

Document Type

Article

Date of Original Version

12-1-2011

Abstract

We prove fixed point theorems for monotone mappings in partially ordered complete metric spaces which satisfy a weaker contraction condition for all points that are related by a given ordering. We also give a global attractivity result for all solutions of the difference equation z n+1 = F(z n; z n-1); n = 2;3... where F satisfies certain monotonicity conditions with respect to the given ordering. © CSP - Cambridge, UK; I&S - Florida, USA, 2011.

Publication Title

Nonlinear Studies

Volume

18

Issue

2

This document is currently not available here.

Share

COinS